# SDR USAA020036

- Difficulty date: January 13, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 4 INCHES, CREASE BEAM WEB BS 1044 AND S176.  REPLACED WEB PER SRM 51-10-20.  (M)
